# SDR P5CA2021080900299

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN - SKIN #2 ENG RH CORE COWL INTERIOR PRECOOLER EXHAUST DUCT L/E( ACCOMPLISHED #2 ENG RH CORE COWL DAMAGE REPAIR REFER TO JOB CARD ATTACHING SHEET CONTROL NUMBER 0307488. JOB COMPLETED AND CONDITION CHECK NORMAL )
